MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST; PTA BALLOON DILATATION CATHETER
Catalog Number CQ7594
Medical Device Problem Codes Entrapment of Device (1212); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 12/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured.It was further reported that it caught on stent.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest catheter was returned for evaluation.No specific anomalies were found during the visual examination.On the functional testing, the catheter was inflated with an in-house presto inflation device and water was leaking from the balloon.Furthermore, the balloon fibers were stripped and upon further microscopic observations a compound rupture was noted.No other functional testing was performed.During the microscopic observations, a compound rupture was observed.Hence the investigation is confirmed for the reported balloon rupture.However, the investigation for the reported balloon entrapment remains inconclusive as the condition of use couldn¿t be replicated under laboratory conditions.A definitive root cause for the reported balloon rupture and entrapment could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 expiration date: 12/2026.H11: section a through f : the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
CONQUEST
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19653605
Report Number2020394-2024-00957
Device Sequence Number6848684
Product Code DQY
UDI-Device Identifier00801741063190
UDI-Public(01)00801741063190(17)261231(10)REJN1132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQ7594
Device Lot NumberREJN1132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer09/21/2024
Initial Report FDA Received Date07/02/2024
Supplement Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown